MAUDE Adverse Event Report: XERIDIEM MEDICAL DEVICES ENTUIT GASTROSTOMY BR BALLOON RETENTION FEEDING TUBE; GASTROSTOMY TUBE

XERIDIEM MEDICAL DEVICES ENTUIT GASTROSTOMY BR BALLOON RETENTION FEEDING TUBE; GASTROSTOMY TUBE
Model Number 70-0041-114
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Balloon failed, was inserted 2 days prior, device fell out of patient.Patient was admitted to emergency room at hospital.
 
Additional Manufacturer Narrative
A1-a6) no patient information was available for this incident.D4) model number is xeridiem part number; catalog number is part number of exclusive distributor cook medical that appears on the label.H3) device has not yet been evaluated because it has not been received by xeridiem as of this filing.H6) codes chosen based on information provided in the complaint and investigation still being in process.
 
Additional Manufacturer Narrative
D9) device was not returned for evaluation.H6) updated investigation codes in h6 were chosen based on the following investigation summary: no device has been returned so no evaluation of the involved device could be performed.Therefore, a root cause for the reported problem could not be determined.The production lot record for lot number 11224c002 was reviewed.While there units scrapped during the manufacturing process, none were for issues that would be related to the reported problem.Complaint records for the previous year ((b)(6) 2023 - (b)(6) 2024) were reviewed.For the (b)(4) device family, there were (b)(4) other complaints for the leak/deflate code with (b)(4) of those complaints being for (b)(4) specifically.Xeridiem's final (b)(4) complaint report notes that these devices are 100% tested throughout multiple stages of the manufacturing process, including a 100% balloon inflation test for a minimum 10-minute duration prior to accepting the unit for distribution.Additional manufacturing controls include certification of production personnel for manufacturing the device, line clearances, cleanroom maintenance at correct operating parameters, and qc functional device inspection prior to distribution.Xeridiem will continue to monitor complaint trends on the (b)(4) device family.
 
Event or Problem Description
Event description is in original mdr filed on (b)(6) 2024.

Brand Name
ENTUIT GASTROSTOMY BR BALLOON RETENTION FEEDING TUBE
Common Device Name
GASTROSTOMY TUBE
Manufacturer (Section D)
XERIDIEM MEDICAL DEVICES
4700 s. overland drive
tucson AZ 85714 3430
Manufacturer (Section G)
XERIDIEM MEDICAL DEVICES
4700 s. overland drive
tucson AZ 85714 3430
Manufacturer Contact
steve murray
4700 s. overland drive
tucson, AZ 85714-3430
5208827794
MDR Report Key19626495
Report Number2025851-2024-00007
Device Sequence Number15083148
Product Code KNT
UDI-Device Identifier00827002356153
UDI-Public(01)00827002356153(17)261215(10)11224C002
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K130611
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number70-0041-114
Device Catalogue NumberSBRD-14
Device Lot Number11224C002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date08/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown